# SDR FDEA202506020828

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N178FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63109
- Aircraft time: 9,216 hours, 4,526 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3410
- Condition: Gouged
- Location: Zone 200
- Part time: 9,214 hours, 4,525 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEQ:001131_53304585_REF 53-30/4495 REF WRI 53-30/ 4431 FOUND 2 EA GOUGES BTW STA 632AND   STA 654 AND BTW S-15R AND S-16R. FIRST ONE IS 0.6" L BY 0.2" W LOCATED AFT STA 632 0.5" BLW   S-15R 5T H FASTENER. 2ND DAMAGE MEASURES 0.8" L BY 0.3" W LOCATED 6.0" AFT STA 632 0.8"   BLW S-15R 7TH FASTENER AFT STA 632. LABLED "F2 FOR EWR MX RH FUSELAGE SKIN BTWN STA 632/654 AND STGR 14/16 WAS REPAIRED IAW SEQ 1122 EA H-5330-  T0382675B
